Inequalities for functions of exponential type
Mathematica Scandinavica, Tome 4 (1956), pp. 29-32
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165606,
author = {R.P.jr. BOAS},
title = {Inequalities for functions of exponential type},
journal = {Mathematica Scandinavica},
pages = {29--32},
year = {1956},
volume = {4},
zbl = {0070.29603},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165606/}
}
R.P.jr. BOAS. Inequalities for functions of exponential type. Mathematica Scandinavica, Tome 4 (1956), pp. 29-32. http://geodesic.mathdoc.fr/item/MS2_1956__4_165606/